# SDR SIMA20190530003

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 31,532 hours, 28,398 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Tube
- Condition: Not Reported
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MEL 21-17 AUTH # 050951DM-C ORIGINAL LOG PAGE 4510226 ITEM 1. AUTO PRESS SYSTEM FAILED DURING CLIMB. AURAL WARNING. MANUAL PRESSURIZATION IS EXTREMLY SENSITIVE AND RANGES FROM -3000 TO + 3000  FEET/ MIN CAB RATE. C/A-REMOVED AND REPLACED OUTFLOW VALVES INTERCONNECTION TUBE IAW AMM 21-31-03 AND 21-31-04. SYSTEM REACTIVATED PER M PROCEDURES. OPERATIONAL CHECK GOOD. MEL RESTORED.
